# SDR SWAA2022031528174

- Difficulty date: August 17, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 295; RBL53; OTBD SIDE OF CREASE BEAM INNER CHORD ANGLE; SUPPORT ANGLE CRACKED IN RADIUS. / REMOVED AND REPLACED SUPPORT ANGLE @ STA 295 RBL 53; OUT/BD SIDE OF CREASE BEAM INNER CHORD IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 SHT 1 REV:D ATAG #13847
